Skip to main content
×
Home
    • Aa
    • Aa

Stable embeddedness in algebraically closed valued fields

  • E. Hrushovski (a1) and A. Tatarsky (a2)
  • DOI: http://dx.doi.org/10.2178/jsl/1154698580
  • Published online: 01 March 2014
Abstract
Abstract

We give some general criteria for the stable embeddedness of a definable set. We use these criteria to establish the stable embeddedness in algebraically closed valued fields of two definable sets: The set of balls of a given radius r < 1 contained in the valuation ring and the set of balls of a given multiplicative radius r < 1. We also show that in an algebraically closed valued field a 0-definable set is stably embedded if and only if its algebraic closure is stably embedded.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[1]Z. Chatzidakis and E. Hrushovski , Model theory of difference fields (Appendix), Transactions of American Mathematical Society, vol. 351 (1999), no. 8, pp. 29973071.

[2]O. Endler , Valuation theory, Springer-Verlag, 1972.

[4]E. Hrushovski and A. Pillay , Groups definable in local fields and pseudo-finite fields, Israel Journal of Mathematics, vol. 85 (1994), pp. 203262.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×